# SDR ASAA0280545

- Difficulty date: November 10, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, SKIN CORRODED ON INNER SURFACE AROUND FASTENER HOLES AND SEALANT AT FS 1079-1098, LONGERON 28L-28R.  REMOVED CORROSION AND REPAIRED PER BAC TLX AOC-OKC-02-0088H AND EA 5330-01609.  (M)
